| Model Number |
SONATA2-110 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fever (1858); Urinary Tract Infection (2120); Unspecified Reproductive System or Breast Problem (4513); Pelvic Pain (4865)
| Date of Event |
10/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There was no report of device malfunction during the procedure and the system functioned as expected.Submission of this report is associated with the recent acquisition of gynesonics by hologic, inc.During the integration into hologic's adverse event reporting system and procedures, a review of historical adverse events was performed.As a result this event was identified as being reportable on aug 12, 2025 and is being reported retroactively out of an abundance of caution.
Event or Problem Description
On (b)(6) 2023 hysteroscopic rfa of 3 fibroids, no em polyp noted.Indentation of lt emc due to figo grade 3 im myoma.Mirena placed.Pt reported severe cramping pod#1 with resolution the following day.On (b)(6) 2023 presented to er with sever pelvic pain, low grade temp (100.5), abnormal foul smelling vaginal dc.Dx with uti and tx with keflex, did not take metrogel for bv.-ct demonstrated fibroid within emc on (b)(6) 2023 afvss.Sve 4cm dilated by fibroids.Unsuccessful attempts of removal in office.On (b)(6) 2023 taken to or and fibroid removed vaginally via morcellation.Inverted malpositioned iud removed.Shaggy em lining in right lateral cavity (suspected site of prolapse?).